Translator Disclaimer
November 2013 A new proof of almost isometry theorem in Alexandrov geometry with curvature bounded below
Yusheng Wang, Xiaole Su, Hongwei Sun
Asian J. Math. 17(4): 715-728 (November 2013).

Abstract

In this paper we give a new proof (along the line of the original proof) for the almost isometry theorem in Alexandrov geometry with curvature bounded below in Yu. Burago, M. Gromov, and G. Perel’man, A. D. Alexandrov spaces with curvature bounded below, Russian Math. Surveys, 47:2 (1992), pp. 1–58. The motivation of the new proof is that we find that Lemma 9.11 in A. D. Alexandrov spaces with curvature bounded below is incorrect (see Example 1.3 below), while this lemma is a crucial step in the original proof.

Citation

Download Citation

Yusheng Wang. Xiaole Su. Hongwei Sun. "A new proof of almost isometry theorem in Alexandrov geometry with curvature bounded below." Asian J. Math. 17 (4) 715 - 728, November 2013.

Information

Published: November 2013
First available in Project Euclid: 22 August 2014

zbMATH: 1316.53081
MathSciNet: MR3152261

Subjects:
Primary: 53-C20

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 4 • November 2013
Back to Top